MathSciNet Relay Station
MathSciNet bibliographic data
MR2047922 (2004m:37127) 37K10 (35Q53)
Li, Chun-Xia A hierarchy of coupled Korteweg-de Vries equations and the corresponding finite-dimensional integrable system. J. Phys. Soc. Japan 73 (2004), no. 2, 327–331.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement